Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 969402, 10 pages
http://dx.doi.org/10.1155/2012/969402
Research Article

Impulsive Synchronization of Nonlinearly Coupled Complex Networks

1School of Automation, Southeast University, Nanjing 210096, China
2Department of Mathematics and Physics, Nanjing Institute of Industry Technology, Nanjing 210046, China
3Department of Mathematics, Southeast University, Nanjing 210096, China

Received 25 June 2011; Revised 5 September 2011; Accepted 5 September 2011

Academic Editor: Jinling Liang

Copyright © 2012 Guizhen Feng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guizhen Feng, Jinde Cao, and Jianquan Lu, “Impulsive Synchronization of Nonlinearly Coupled Complex Networks,” Mathematical Problems in Engineering, vol. 2012, Article ID 969402, 10 pages, 2012. https://doi.org/10.1155/2012/969402.